首页    期刊浏览 2025年02月28日 星期五
登录注册

文章基本信息

  • 标题:The Ristić and Balakrishnan Lindley-Poisson Distribution: model, theory and application
  • 本地全文:下载
  • 作者:Adeniyi Francis Fagbamigbe ; Pinkie Melamu ; Broderick Olusegun Oluyede
  • 期刊名称:Afrika Statistika
  • 印刷版ISSN:2316-090X
  • 出版年度:2018
  • 卷号:13
  • 期号:4
  • 页码:1837-1864
  • 语种:English
  • 出版社:African journals online
  • 摘要:A new distribution called Ristić and Balakrishnan Lindley-Poisson (RBLP) distribution is introduced and its properties are explored. This new distribution contains several new and well known sub-models, including Lindley-Poisson, RB-Lindley and Lindley distributions. Some statistical properties of the proposed distribution including hazard rate function, moments and conditional moments are presented. Mean deviations, Lorenz and Bonferroni curves, Rényi entropy and distribution of the order statistics are given. Maximum likelihood estimation technique is used to estimate the model parameters. Finally, application of the model to a real dataset is presented to illustrate the usefulness of the proposed distribution.
国家哲学社会科学文献中心版权所有